so for a week i was on penicillin antibiotics and taking my normal birth control. i finished my antibiotics and took my pill the next night around the normal time. That night i hooked up with my guy friend. we did not have sex, but im not sure if whe came by me or around that area... while he had his boxers on and i had nothing. i'm so scared that i took plan b 40 hours after. i dont know if im just freaking myself out of not but im suppost to get my period next week. im so scared, i didnt let him inside me for this reason! please help, today i felt kinda sick sometimes a little nausous and had a fever i dont know what this means and what i should do!!! since it only happened 2 days ago!!!
The symptoms you are experiencing will likely be from the Plan B. It can make your next period a week or two late, but may cause some bleeding between now & then. Everyone reacts differently.
You may experience other hormonal symptoms for a couple of weeks, such as bloating, mood swings, cramping, back ache etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2014 • 1 answer
Posted 8 Jul 2014 • 1 answer
Posted 24 Feb 2015 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 17 days ago • 0 answers